# SDR R61A201706090402

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 10,237 hours, 7,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011300
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,239 hours, 7,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT COME ON. R & R EMERGENCY BATTERY IN FWD GALLEY ABOVE R1 DOOR IAW AMM 33-50-01. OPS CHECKED GOOD.
